# SDR HEEA078025

- Difficulty date: February 22, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 88C0434
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER HAS A DEAD SPOT.
